# SDR WX0A2015032672484

- Difficulty date: March 23, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 69,360 hours, 24,098 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FWD TIRE & BRAKE SMOKING WITH LARGE FLUID PUDDLE.  FOUND HYD SUPPLY LINE LOOSE AT BRAKE QD.  SECURED IAW MM 32-41-00.  OPERATIONS & LEAKS CHECKED GOOD, OK FOR SERVICE.
